MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE WIREGUIDED; DILATOR, ESOPHAGEAL

BOSTON SCIENTIFIC CORPORATION CRE WIREGUIDED; DILATOR, ESOPHAGEAL
Model Number M00558440
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0504 captures the reportable event of balloon leak in the esophagus.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre wireguided dilatation balloon was attempted to be used during an esophagogastroduodenoscopy (egd) procedure performed on (b)(6) 2025.During the procedure, it was reported that a leak was noted on multiple spots at the shoulder of the balloon.The procedure was completed with another of the same device.No further information has been obtained despite good faith efforts.The anatomy location is unknown and is being reported as the leak may have occurred in the esophagus.There were no patient complications reported as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0504 captures the reportable event of balloon leak in the esophagus.Block h11: investigation results: the returned cre wireguided dilatation balloon was analyzed, and a visual evaluation noted no damages to the device.Functional inspection was performed and found that the balloon was not able to hold pressure due to a pinhole located approximately at 90 mm from the tip of the device which produces a leak.Microscopic inspection also found evidence of a pinhole.No other problems with the device were noted.With all the available information, boston scientific concludes the reported event of balloon leak was confirmed.The returned balloon was found to have a pinhole located approximately at 90 mm from the tip of the device which produces a leak.The problem found could have been generated due to procedural factors such as excess of pressure, interaction with other devices, or anatomical conditions.Also, it is possible that there was an interaction with a sharp surface during or previous the procedure.Therefore, the most probable root cause is an adverse event related to procedure.

Brand Name
CRE WIREGUIDED
Common Device Name
DILATOR, ESOPHAGEAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23722600
Report Number3005099803-2025-06410
Device Sequence Number10464860
Product Code KNQ
UDI-Device Identifier08714729339373
UDI-Public(01)08714729339373(17)280715(10)37220152
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K110833
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558440
Device Catalogue NumberM00558440
Device Lot Number0037220152
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer01/12/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown